Alert archive / Louisiana / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 79, NWS Lake Charles, LA

May 27, 2020Cameron Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at May 27, 2020, 4:37 PM CDT for Cameron Parish, Louisiana. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2020, 4:37 PM CDT (21:37 UTC)
Expired
May 27, 2020, 5:15 PM CDT
In force
38 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Cameron Parish, LA

The radar

The Lake Charles radar (KLCH), 45 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.6 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2020-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 827 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2020-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
827 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

162 
WUUS54 KLCH 272137
SVRLCH
LAC023-272215-
/O.NEW.KLCH.SV.W.0079.200527T2137Z-200527T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
437 PM CDT Wed May 27 2020

The National Weather Service in Lake Charles has issued a

* Severe Thunderstorm Warning for...
  Northwestern Cameron Parish in southwestern Louisiana...

* Until 515 PM CDT.

* At 437 PM CDT, a severe thunderstorm was located 9 miles west of
  Sabine National Wildlife, moving east at 25 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Sabine National Wildlife and Hackberry. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2988 9378 2989 9377 2994 9376 2995 9376
      3001 9343 2987 9343 2986 9344 2985 9343
      2984 9343
TIME...MOT...LOC 2137Z 268DEG 22KT 2991 9375 

HAIL...1.00IN
WIND...<50MPH
 
$$

Jones
1 follow-up statement
543 
WWUS54 KLCH 272205
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
505 PM CDT Wed May 27 2020

LAC023-272215-
/O.CON.KLCH.SV.W.0079.000000T0000Z-200527T2215Z/
Cameron LA-
505 PM CDT Wed May 27 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR WEST CENTRAL CAMERON PARISH...

At 505 PM CDT, a severe thunderstorm was located over Sabine National
Wildlife, moving east at 25 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Sabine National Wildlife.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2988 9378 2990 9376 2992 9376 2992 9357
      2991 9358 2990 9358 2986 9360
TIME...MOT...LOC 2205Z 268DEG 22KT 2992 9357 

HAIL...1.00IN
WIND...<50MPH
 
$$

Jones

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 4:09 PM CDT, 28 minutes earlier.

Area forecast discussion, May 27, 4:09 PM CDT, 28 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
409 PM CDT Wed May 27 2020

.SYNOPSIS...
Severe thunderstorm watch 230 is in effect for portions of SE TX
through 9 PM. A cluster of strong to severe storms developed acrs
cntl TX earlier this aftn and is moving southeast toward the
Houston area. Additional storms are developing ahead of and
adjacent to this complex, and these storms are expected to move
into our SE TX counties through the late aftn and early evening.

This activity is occurring in conjunction with another lobe of
vorticity rounding the nearly stationary upper low near the
ArkLaTex per recent WV imagery and UA analysis. At the sfc, a
weak pres gradient acrs the region was producing a light and
somewhat vrbl wind field, while skies have been mostly sunny to
partly cloudy. This has allowed temperatures to warm into the
middle and upper 80s this aftn. Despite the robust convection to
the west and a few isolated strong storms acrs Acadiana during
the late morning, the area has seen generally quiet weather today.

24

&&

.DISCUSSION...
CAM guidance has been fairly consistent in keeping most of the
convection acrs SE TX late this aftn into early this evening, with
showers and storms decreasing in intensity and coverage as they
spread south and east. That said, confidence is not high as
guidance has been a little unreliable over the last few days. At
any rate, ocnl periods of showers and storms can be expected
through Thursday as the upper low lingers over the region, and a
series of vort lobes continue to rotate around the system.

For Thursday, the area is in a MRGL risk for severe storms per
SPC Day 2 outlook. Despite lapse rates not looking too impressive,
daytime heating should supplement instability enough to support
development of a few storms capable of producing hail and strong
wind gusts.

By Thursday night, the low will finally begin to lift northeast,
eventually phasing with a northern stream shortwave crossing the
Great Lakes. A lingering weakness/shear zone will allow for sctd
showers or storms on Friday, but coverage should be a little less.

Upper level ridging will begin to build into the area during the
weekend. Drier air and increasing subsidence will reduce daily rain
chcs from the weekend into early next week. With less rain and
cloud cover, daytime temperatures will trend upward, with highs
expected to reach the lower 90s by Tuesday and Wednesday.

24

&&

.MARINE...
A few strong to severe storms could affect the western coastal
waters this evening. Westerly winds will trend southerly by
Thursday morning. A mostly light onshore flow will prevail until
passage of a front early Friday morning. Offshore flow will then
prevail through the weekend as high pressure builds south into the
area. A chance for showers and thunderstorms will be possible
through Saturday, with rain chances decreasing into early next
week.

24

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  63  83  63  87 /  20  30  20  20
LCH  69  86  68  88 /  20  30  20  20
LFT  68  87  68  88 /  20  20  20  30
BPT  69  85  69  88 /  30  30  20  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...None.
&&

PUBLIC...24
Hazardous weather outlook, May 27, 3:38 PM CDT, 59 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
338 PM CDT Wed May 27 2020

LAZ027>033-041>045-052>055-073-074-TXZ180-259>262-282045-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron-
Tyler-Northern Jasper-Northern Newton-Southern Jasper-
Southern Newton-
338 PM CDT Wed May 27 2020

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana, west central Louisiana and
southeast Texas.

.DAY ONE...This afternoon and tonight.

A few showers and thunderstorms will be possible this evening and
overnight. Widespread severe weather is not expected, but a few
storms could produce gusty winds or small hail, in addition to brief
heavy rain and occasional cloud to ground lightning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered showers and thunderstorms are expected Thursday before
coverage decreases into Friday. Cloud-to-ground lightning and brief
heavy rains will again be the primary concerns with the storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

TXZ201-215-216-282045-
Hardin-Jefferson-Orange-
338 PM CDT Wed May 27 2020

...SEVERE THUNDERSTORM WATCH 230 IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast Texas.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered showers and thunderstorms can be expected Thursday before
coverage decreases into Friday. Cloud-to-ground lightning and brief
heavy rains will again be the primary concerns with the storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ432-435-452-455-470-472-475-282045-
Calcasieu Lake-Vermilion Bay-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
338 PM CDT Wed May 27 2020

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.

Isolated showers or thunderstorms will be possible overnight. No
severe weather is expected, but a few storms could produce gusty
winds as well as occasional cloud to water lightning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Isolated to scattered showers and thunderstorms will be possible
through Friday...winds and seas will be locally higher near storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-450-282045-
Sabine Lake-
Coastal waters from Cameron LA to High Island TX out 20 NM-
338 PM CDT Wed May 27 2020

...SEVERE THUNDERSTORM WATCH 230 IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Isolated to scattered showers and thunderstorms will be possible
through Friday...winds and seas will be locally higher near storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 27, 10:54 AM CDT, 5 hours 43 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1054 AM CDT Wed May 27 2020

LAZ033-044-045-271630-
Lafayette LA-St. Landry LA-Upper St. Martin LA-
1054 AM CDT Wed May 27 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAFAYETTE...
NORTHWESTERN ST. MARTIN AND SOUTHEASTERN ST. LANDRY PARISHES UNTIL
1130 AM CDT...

At 1054 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Krotz Springs to near Breaux Bridge.
Movement was northeast at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Lafayette, Breaux Bridge, Carencro, Krotz Springs, Leonville,
Arnaudville, Henderson, Grand Coteau, Butte La Rose, Cecilia,
Atchafalaya Welcome Center and Atchafalaya National Wildlife Refuge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3018 9206 3052 9202 3060 9175 3056 9176
      3051 9173 3051 9175 3050 9176 3050 9170
      3044 9164 3039 9162 3036 9165 3035 9163
      3032 9163 3028 9160
TIME...MOT...LOC 1554Z 241DEG 22KT 3050 9184 3030 9187

K. Kuyper
Special weather statement, May 27, 11:14 AM CDT, 5 hours 23 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1114 AM CDT Wed May 27 2020

LAZ052-053-271700-
Iberia LA-Vermilion LA-
1114 AM CDT Wed May 27 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL IBERIA AND EAST
CENTRAL VERMILION PARISHES UNTIL NOON CDT...

At 1114 AM CDT, Doppler radar was tracking a strong thunderstorm near
Intracoastal City, moving northeast at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Abbeville, Avery Island, Intracoastal City, Forked Island, Erath,
Delcambre, Esther and Henry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2981 9239 3002 9205 2986 9183 2983 9186
      2984 9196 2982 9199 2980 9198 2974 9211
      2977 9213 2977 9215 2975 9216 2976 9216
      2976 9217 2974 9217 2976 9221 2972 9220
      2970 9218 2967 9226
TIME...MOT...LOC 1614Z 243DEG 18KT 2972 9220

K. Kuyper
Special weather statement, May 27, 11:32 AM CDT, 5 hours 5 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1132 AM CDT Wed May 27 2020

LAZ045-271715-
Upper St. Martin LA-
1132 AM CDT Wed May 27 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ST. MARTIN PARISH
UNTIL 1215 PM CDT...

At 1132 AM CDT, Doppler radar was tracking a strong thunderstorm over
Catahoula, moving northeast at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Catahoula, Atchafalaya Welcome Center and Butte La Rose.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3015 9174 3025 9185 3041 9163 3039 9162
      3036 9165 3035 9162 3033 9163 3031 9162
      3028 9159 3026 9159 3024 9156 3024 9150
TIME...MOT...LOC 1632Z 235DEG 17KT 3022 9173

K. Kuyper
Special weather statement, May 27, 12:16 PM CDT, 4 hours 21 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1216 PM CDT Wed May 27 2020

LAZ045-053-271800-
Iberia LA-Upper St. Martin LA-
1216 PM CDT Wed May 27 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN IBERIA AND CENTRAL
ST. MARTIN PARISHES UNTIL 100 PM CDT...

At 1213 PM CDT, Doppler radar was tracking strong thunderstorms near
Henry, or near Avery Island and northeast of Loreauville, moving
northeast at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
New Iberia, Jeanerette, Avery Island, Delcambre, Loreauville, Lydia,
Lake Fausse Pointe and Acadiana Regional Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2984 9189 2985 9193 2984 9190 2984 9191
      2982 9196 2983 9196 2985 9198 2996 9199
      3015 9175 3024 9153 3023 9148 3020 9149
      3019 9147 3014 9147 3013 9146 3011 9147
      3010 9147 3010 9138 3007 9137
TIME...MOT...LOC 1713Z 236DEG 17KT 2989 9200

K. Kuyper
Special weather statement, May 27, 3:45 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
345 PM CDT Wed May 27 2020

TXZ201-215-216-261-262-272130-
Orange TX-Jefferson TX-Hardin TX-Southern Newton TX-
Southern Jasper TX-
345 PM CDT Wed May 27 2020

...SPECIAL WEATHER STATEMENT...

At 344 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Village Mills to near High Island.
Movement was east at 30 mph.

Half inch hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Beaumont, Port Arthur, Orange, Nederland, Groves, Port Neches,
Lumberton, Vidor, Bridge City, Silsbee, Kountze, Sour Lake, Nome,
Evadale, Central Gardens, Sabine Pass, Thicket, Saratoga, Hamshire
and Wildwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern Texas.

LAT...LON 3049 9473 3049 9454 3053 9454 3052 9376
      2999 9380 2998 9387 2982 9395 2979 9394
      2976 9390 2968 9386 2967 9405 2956 9435
      2989 9436 2989 9444 3011 9445 3011 9460
TIME...MOT...LOC 2044Z 264DEG 26KT 3047 9443 2965 9439

K. Kuyper
Special weather statement, May 27, 4:26 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
426 PM CDT Wed May 27 2020

TXZ215-272200-
Jefferson TX-
426 PM CDT Wed May 27 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JEFFERSON COUNTY
UNTIL 500 PM CDT...

At 426 PM CDT, Doppler radar was tracking a strong thunderstorm over
Nome, moving east at 10 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Beaumont, Nome, China and Fannett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern Texas.

LAT...LON 3011 9443 3010 9441 3010 9440 3011 9438
      3010 9436 3011 9436 3010 9434 3011 9433
      3011 9419 2991 9413 2989 9430 2997 9444
      3011 9445
TIME...MOT...LOC 2126Z 281DEG 10KT 3004 9445

Jones

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:01 PM CDTSevere Thunderstorm WarningLCHAllen, Beauregard44 min
May 26, 7:05 PM CDTSpecial Weather StatementLCHCalcasieu25 min
May 26, 7:46 PM CDTSevere Thunderstorm WarningLCHAllen29 min
May 26, 8:14 PM CDTSpecial Weather StatementLCHCalcasieu46 min
May 26, 8:26 PM CDTSpecial Weather StatementLCHCalcasieu49 min
May 26, 8:30 PM CDTSpecial Weather StatementLCHAllen45 min
May 26, 8:37 PM CDTSpecial Marine WarningLCH23 min
May 26, 8:43 PM CDTSevere Thunderstorm WarningLCHAllen, Evangeline47 min
May 26, 8:54 PM CDTSevere Thunderstorm WarningLCHCameron36 min
May 26, 9:04 PM CDTSevere Thunderstorm WarningLCHCalcasieu, Jefferson Davis56 min
May 26, 9:14 PM CDTSevere Thunderstorm WarningLCHAllen, Evangeline28 min
May 26, 9:44 PM CDTSevere Thunderstorm WarningLCHAcadia, Evangeline, Jefferson Davis61 min
May 26, 10:01 PM CDTSpecial Weather StatementLCHJefferson Davis44 min
May 26, 10:43 PM CDTSevere Thunderstorm WarningLCHAcadia, Evangeline, Saint Landry32 min
May 26, 10:45 PM CDTSpecial Weather StatementLCHJefferson Davis30 min
May 26, 10:59 PM CDTSpecial Marine WarningLCH31 min
May 27, 12:22 AM CDTSpecial Marine WarningLCH35 min
May 27, 10:03 AM CDTSpecial Weather StatementLCHLafayette42 min
May 27, 10:54 AM CDTSpecial Weather StatementLCHSaint Landry36 min
May 27, 11:14 AM CDTSpecial Weather StatementLCHVermilion46 min
May 27, 11:20 AM CDTSpecial Marine WarningLCH55 min
May 27, 11:32 AM CDTSpecial Weather StatementLCHSaint Martin43 min
May 27, 12:16 PM CDTSpecial Weather StatementLCHSaint Martin44 min
May 27, 4:20 PM CDTSpecial Marine WarningLCH25 min
May 27, 5:23 PM CDTSpecial Weather StatementLCHCalcasieu37 min
May 27, 5:25 PM CDTSpecial Marine WarningLCH50 min
May 27, 5:33 PM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron27 min
May 27, 6:03 PM CDTSpecial Weather StatementLCHCameron27 min
May 27, 6:27 PM CDTSpecial Weather StatementLCHJefferson Davis48 min
May 27, 6:36 PM CDTSpecial Marine WarningLCH54 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.